Volume 28, Issue 1
Weighted Boundedness of Commutators of Fractional Hardy Operators with Besov-Lipschitz Functions

Shimo Wang & Dunyan Yan

Anal. Theory Appl., 28 (2012), pp. 79-86

Published online: 2012-03

Preview Full PDF 340 748
Export citation
  • Abstract

In this paper, we establish two weighted integral inequalities for commutatorsof fractional Hardy operators with Besov-Lipschitz functions. The main result is that thiskind of commutator, denoted by $H^a_b$, is bounded from $L^p_{x^\gamma} (R_+)$ to $L^q_{x^\delta} (R_+)$ with the boundexplicitly worked out.

  • Keywords

fractional Hardy operator commutator Besov-Lipschitz function

  • AMS Subject Headings

42B20 42B35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{ATA-28-79, author = {Shimo Wang and Dunyan Yan}, title = {Weighted Boundedness of Commutators of Fractional Hardy Operators with Besov-Lipschitz Functions}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {1}, pages = {79--86}, abstract = {In this paper, we establish two weighted integral inequalities for commutatorsof fractional Hardy operators with Besov-Lipschitz functions. The main result is that thiskind of commutator, denoted by $H^a_b$, is bounded from $L^p_{x^\gamma} (R_+)$ to $L^q_{x^\delta} (R_+)$ with the boundexplicitly worked out.}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2012.v28.n1.10}, url = {http://global-sci.org/intro/article_detail/ata/4544.html} }
Copy to clipboard
The citation has been copied to your clipboard